The Statistical Analysis of Insect Counts Based on the Negative Binomial Distribution

A - Papers appearing in refereed journals

Anscombe, F. J. 1949. The Statistical Analysis of Insect Counts Based on the Negative Binomial Distribution. Biometrics. 5 (2), pp. 165-173.

AuthorsAnscombe, F. J.
Year of Publication1949
JournalBiometrics
Journal citation5 (2), pp. 165-173
Digital Object Identifier (DOI)doi:10.2307/3001918
Open accessPublished as non-open access
PublisherWiley
ISSN0006-341X

Permalink - https://repository.rothamsted.ac.uk/item/8wxxz/the-statistical-analysis-of-insect-counts-based-on-the-negative-binomial-distribution

4 total views
0 total downloads
0 views this month
0 downloads this month